# SDR DALA2024040804161

- Difficulty date: April 5, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,820 hours, 30,388 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frms 64-66
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 CORROSION SEAT TRACK -Y1292 LOCATED BTW FR 64 TO FR 66 AT AFT GALLEY. CORRECTIVE ACTION: REPLACED FLOOR BEAM -Y1292 LOC FR64 TO FR66 AT AFT GALLEY AREA AS PER A319 SRM 51-42-11, A319 SRM 51-72-11. (0279128)
